# SDR AALA201608089018

- Difficulty date: August 7, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 51,591 hours, 14,915 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR ARM LIGHT DOES NOT ILLUMIANTE WHEN IN ARM POSITION.  INSPECTED SLIDE AND FOUND THE GIRT BAR OBSTRUCTED.  OBSTRUCTION WAS REMOVED AND A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED IAW AMM 25-66-00.  AIRCRAFT GROUNDED.
